What should I do?

Discussion in 'Help Me! I Need to Talk to Someone.' started by wallflower, Apr 28, 2011.

Thread Status:
Not open for further replies.
  1. wallflower

    wallflower Well-Known Member

    I drank a bottle of Nyquil trying to kill the pain. Is this serious? I didn't experience any side effects, but I feel kind of dizzy and I don't want to go to class today I have like two days left I mean God I've had an awful week. I burst out crying in class because of issues with mania. Maybe I can get an extension on my finals which are TODAY?
  2. me myself and i

    me myself and i Account Closed

    I don't really know about these things to be honest.
    Im hoping a member with more knowledge will post here soon.
    What i do know is, the best thing to do would be to go and see a doctor straight away.
    Drugs can have immediate and long term effects.
    Please stay safe and seek help on this, quickly.
  3. supermodel

    supermodel Well-Known Member

    A bottle of Nyquil probably won't do much damage but that counts on a lot of factors including your present health and shape that you are in.
    I would see a doctor to be on the safe side as well as a counselor so that you don't try this again.

    Stay safe and know that we are here!
  4. mulberrypie

    mulberrypie Well-Known Member

    I would talk to your professors about it. I have with mine and they were very understanding. I'm pretty sure if you briefly explain your situation and how its affecting your ability to focus atm, they will give you an extension.
Thread Status:
Not open for further replies.